Lefschetz-Riemann-Roch theorem for smooth algebraic schemes.

Yuichiro Takeda

Mathematische Zeitschrift (1992)

  • Volume: 211, Issue: 4, page 643-656
  • ISSN: 0025-5874; 1432-1823

How to cite


Takeda, Yuichiro. "Lefschetz-Riemann-Roch theorem for smooth algebraic schemes.." Mathematische Zeitschrift 211.4 (1992): 643-656. <http://eudml.org/doc/174465>.

author = {Takeda, Yuichiro},
journal = {Mathematische Zeitschrift},
keywords = {-theory; equivariant sheaves; Lefschetz-Riemann-Roch theorem},
number = {4},
pages = {643-656},
title = {Lefschetz-Riemann-Roch theorem for smooth algebraic schemes.},
url = {http://eudml.org/doc/174465},
volume = {211},
year = {1992},

AU - Takeda, Yuichiro
TI - Lefschetz-Riemann-Roch theorem for smooth algebraic schemes.
JO - Mathematische Zeitschrift
PY - 1992
VL - 211
IS - 4
SP - 643
EP - 656
KW - -theory; equivariant sheaves; Lefschetz-Riemann-Roch theorem
UR - http://eudml.org/doc/174465
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.